Open Access
June 1999 Applications of Kawamata's positivity theorem
Osamu Fujino
Proc. Japan Acad. Ser. A Math. Sci. 75(6): 75-79 (June 1999). DOI: 10.3792/pjaa.75.75


In this paper we treat some applications of Kawamata's positivity theorem. We get a weak adjunction formula for fiber spaces. By using this formula we investigate the target spaces of some morphisms.


Download Citation

Osamu Fujino. "Applications of Kawamata's positivity theorem." Proc. Japan Acad. Ser. A Math. Sci. 75 (6) 75 - 79, June 1999.


Published: June 1999
First available in Project Euclid: 23 May 2006

zbMATH: 0967.14012
MathSciNet: MR1712648
Digital Object Identifier: 10.3792/pjaa.75.75

Keywords: adjunction , cone theorem , Mori fiber space , Positivity theorem

Rights: Copyright © 1999 The Japan Academy

Vol.75 • No. 6 • June 1999
Back to Top